The correspondence between augmentations and rulings for legendrian knots


Journal Article

We strengthen the link between holomorphic and generating-function invariants of Legendrian knots by establishing a formula relating the number of augmentations of a knot's contact homology to the complete ruling invariant of Chekanov and Pushkar.

Full Text

Duke Authors

Cited Authors

  • NG, LL; Sabloff, JM

Published Date

  • March 1, 2006

Published In

Volume / Issue

  • 224 / 1

Start / End Page

  • 141 - 150

International Standard Serial Number (ISSN)

  • 0030-8730

Digital Object Identifier (DOI)

  • 10.2140/pjm.2006.224.141

Citation Source

  • Scopus